# SDR UIEA2012033000112

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 57,152 hours, 10,176 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Seal
- Part number: 1060754219
- Condition: Damaged
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH FREQUENCY VIBRATION FELT IN RUDDER PEDALS. INTERMITTENT AT .83 M, FREQUENT AT .85M, CONTINUOUS AT .86 M.  REPLACED LT LOWER RUDDER TO FUSELAGE AERODYNAMIC SEAL. REPLACED RT LOWER RUDDER TO FUSELAGE AERODYNAMIC SEAL.  REPLACED LT UPPER RUDDER TO VERTICAL STAB SEAL SECTION.
